MAUDE Adverse Event Report: SALTER LABS PARKER; ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 8.0MM

SALTER LABS PARKER; ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 8.0MM
Model Number H-PFHV-80
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 16 oct 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
It was reported that: "ett leaks during procedure.In regard to the intubation, neither of them was difficult.One patient had full dentures that were removed prior to intubation.The other patient had all their own teeth.On both occasions the tubes were inflated with a syringe, the pressure was checked multiple times with the manometer to check the cuff pressure multiple times.Once the bung was placed onto the tube the pressure wasn't checked however, we used the machine ventilation to check if there was a leak present.The ett was straight out of the packing, the cuff was inflated prior to insertion as per protocol then deflated prior to placement.The ett was kept, and we submerged it in water and inflated the cuff to check for a leak (there was not) and then it was discarded in the medical waste as per protocol." two incidents recorded for this complaint so two reports will be submitted the first report is 3004748541-2025-00089.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 16 oct 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.Device history record (dhr) review: no issues found in the dhr.Based on the device history record (dhr) review there were no abnormal processing issues noted.All products/packaging were produced per the approved manufacturing procedures, specifications, and inspections.Risk assessment: the ultimate risk is low, as that is the highest risk of the patient/caregiver and regulatory/compliance considerations: 1.Patient/ caregiver performed risk assessment with rma-20024b rev 3.The complaint most closely aligns with risk id r25 with a potential cause of hazard being "cuff having pin hole".Severity = 6, likelihood of occurrence = 2, calculated occurrence = 0.023%.Per ref- 20001-c1 rev 2, these levels indicate low risk.2.Regulatory/ compliance reviewed ref-20001-c1 rev 2, and there is low regulatory/ compliance risk.3.Brand recognition and customer impact reviewed ref-20001-c1 rev 2, and there is low brand recognition/customer impact.Complaint history review: the complaint history was reviewed in grand avenue from reported dates (b)(6) 2023 through (b)(6) 2025, for part number i-pfhv-80 and failure mode "a050402 - gas/air leak".There were 9 other complaints reported for the same issue and part number under (b)(4), during the same timeframe.Sales = (b)(4) ea.
 
Event or Problem Description

Brand Name
PARKER
Common Device Name
ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 8.0MM
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
WELL LEAD MEDICAL CO
c-4 jinhu industrial estate
hualong
panyu, guangzhou 51143 4
JA   511434
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key23318853
Report Number3004748541-2025-00090
Device Sequence Number5134904
Product Code BTR
UDI-Device Identifier00607411952753
UDI-Public(01)00607411952753(10)2501HV0122M
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K984528
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH-PFHV-80
Device Catalogue NumberH-PFHV-80
Device Lot Number2501HV0122M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown